# SDR AWXA200200640

- Difficulty date: July 2, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 45,593 hours, 32,468 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654646047
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK A CRACK WAS FOUND ON THE RT WING T/E,  AT THE INBOARD SIDE OF THE AILERON HINGE SUPPORT RIB, WS 340. MAINTENANCE REMOVED THE CRACKED SUPPORT RIB AT WS 340, FABRICATED A NEW RIB, AND INSTALLED REPAIR IAW DWG 65-46460-47, AND B737-300 SRM 51-10-2, PG. 12.
